Facebook Pixel
EmpowHER Guest


By Anonymous July 29, 2011 - 4:41am
Rate This

Add a Comment6 Comments

I'm aware there are injections that can be made love to hear your comment

July 29, 2011 - 10:08am
(reply to freerange)

Hi Paul,

In severe cases where surgery may be needed, doctors will sometimes prescribe an injectable medication called hyaluronan (Synvisc, Orthovisc). It is typically administered as a series of three injections into the knee joint, each injection spaced about one week apart and may help alleviate symptoms for about 6 months. What this does is delay the need for surgery. It is only a temporary fix though and other treatments such as surgery may be needed to correct the problem.

I hope this helps!


July 30, 2011 - 3:09am


Joints that are not lubricated well by synovial fluid can cause rubbing and pain. Here are a few things you can try at home to help increase synovial fluid around the joints.

Take a daily multivitamin to ensure that your nutritional needs are being met. Proper nutrition is important for creating and replacing synovial fluid.

Drink an adequate amount of water throughout the day to aid in production of synovial fluid.

Eat protein. Protein is necessary since synovial fluid is composed with amino acids found in proteins.

Take an omega-3 fatty acid supplement or eat more foods that contain omega-3 fatty acids such as salmon, sardines, walnuts and canola oil.

Discuss anti-inflammatory medication and corticosteroid treatment with your physician. Anti-inflammatory drugs and corticosteroids can reduce inflammation in the hip joint to provide pain relief.

Please make sure that you have consulted with your doctor and that you follow his/her treatment options.

Hope this helps,


July 29, 2011 - 6:28am

I asked for information about hip joint lubrication

July 29, 2011 - 6:18am

Hi Anon,

It seems that your question wasn't posted, only your title. How can we help you?


July 29, 2011 - 5:54am
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.